# SDR ASAA2014050307806

- Difficulty date: May 3, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69560371
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 616, S5L REQ REPLACEMENT IAW FIG 32 OF T/C 5310-02658-3, STEP 341.  ACFT GROUNDED.  R & R STRINGER CLIP IAW ASA T/C 5310 02658 3, REV: 0.
